# SDR ASAA12511172

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 14,023 hours, 4,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12814
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 14,028 hours, 4,548 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL (EXTINGUISHES) RESETS WHEN MASTER CAUTION RESET.  BITE CHECKED TEMP CONTROLLER REF 21 62 00 810 801."RAM AIR ACT" FAULT ON NR 2 CONTROLLER.  ACCOMPLISHED FIM 21 62 TASK 836.  REMOVED AND REPLACED RIGHT RAM AIR INLET ACTUATOR REF 21 51 21 000 801 AND 21 51 21 400 801.
